# SDR C2XA02IA057

- Difficulty date: March 9, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Left Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AGU - During scheduled maintenance the left overwing emergency light was found to be inoperative. Maintenance relamped the light assembly, performed an operational check, and approved the aircraft for return to service.
